# SDR AWXA200301641

- Difficulty date: December 3, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630084
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .125 INCH CRACK WAS FOUND ON BS 178 BULKHEAD WEB, AFT SIDE AT RBL 75, WL 187.  MAINTENANCE CUT OUT CRACKED SECTION OF BS 178 BULKHEAD WEB AT RBL 75, WL 187; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A DOUBLER, FILLER AND SHIM; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, FIG 203, PG 210-215.
